# SDR 05FDEA02947

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 506.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FORWARD CARGO BAY ON STRINGER 25 RT BS 506.5.  REPAIRED STRINGER AT BS 506.5 STRINGER 25R PER SRM 53-10-3.
